# SDR NACA20070021

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 61,910 hours, 45,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO MCD DOOR FRAME APPROXIMATELY 12-18 INCHES UP FROM AFT LOWER CORNER, MAIN CARGO DOOR AFT FRAME STA 500B+9 STRGR 15L-16L.  HFEC AFFECTED AREA, NO FURTHER CRACKS.  FABRICATED DOUBLERS AND REPAIRED PER NAC DRAWING NAC2007-320-02, FAA 8110-3 DATED 12-07-07.
